Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 272, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 13, 2021, 6:47 PM EDT for Allegheny County, Beaver County, Butler County, Pennsylvania. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2021, 6:47 PM EDT (22:47 UTC)
- Expired
- Aug 13, 2021, 7:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Beaver County, PA, Butler County, PA
The radar
The Pittsburgh radar (KPBZ), 25 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 6:48 PM EDT | TSTM WND DMG | 2 N Pulaski, PA | REPORT OF NUMEROUS TREES DOWN IN DAUGHERTY TOWNSHIP. TIME ESTIMATED BASED ON RADAR. |
| Aug 13, 6:48 PM EDT | TSTM WND DMG | Beaver Falls, PA | REPORT OF NUMEROUS TREES DOWN IN THE AREA. TIME ESTIMATED BASED ON RADAR. |
| Aug 13, 6:48 PM EDT | TSTM WND DMG | Pulaski, PA | REPORT OF NUMEROUS TREES DOWN IN THE AREA. TIME ESTIMATED BASED ON RADAR. |
| Aug 13, 6:53 PM EDT | TSTM WND DMG | New Brighton, PA | TREES DOWN |
| Aug 13, 7:01 PM EDT | TSTM WND DMG | 2 Nnw Knob, PA | REPORT OF NUMEROUS TREES DOWN IN THE AREA. TIME ESTIMATED BASED ON RADAR. |
| Aug 13, 7:01 PM EDT | TSTM WND DMG | Beaver Falls, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 4:46 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1595 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444
WUUS51 KPBZ 132247
SVRPBZ
PAC003-007-019-132330-
/O.NEW.KPBZ.SV.W.0272.210813T2247Z-210813T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
647 PM EDT Fri Aug 13 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northeastern Beaver County in western Pennsylvania...
Southwestern Butler County in west central Pennsylvania...
North central Allegheny County in southwestern Pennsylvania...
* Until 730 PM EDT.
* At 647 PM EDT, a severe thunderstorm was located over Beaver Falls,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Cranberry, Franklin Park, Aliquippa, Beaver Falls, Monaca, Economy,
New Brighton, Beaver, Baden, Zelienople, Rochester, and Evans City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4070 8040 4081 8038 4085 8026 4084 7999
4060 8014
TIME...MOT...LOC 2247Z 279DEG 17KT 4076 8028
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RACKLEY1 follow-up statement
438
WWUS51 KPBZ 132309
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
709 PM EDT Fri Aug 13 2021
PAC003-007-019-132330-
/O.CON.KPBZ.SV.W.0272.000000T0000Z-210813T2330Z/
Beaver PA-Butler PA-Allegheny PA-
709 PM EDT Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN BEAVER...SOUTHWESTERN BUTLER AND NORTH CENTRAL
ALLEGHENY COUNTIES...
At 708 PM EDT, a severe thunderstorm was located near Zelienople, or
near Cranberry, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Cranberry, Franklin Park, Beaver Falls, Monaca, Economy, New
Brighton, Beaver, Baden, Zelienople, Rochester, Evans City, and
Patterson Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4070 8034 4079 8029 4085 8025 4085 8022
4081 8001 4060 8014
TIME...MOT...LOC 2308Z 279DEG 17KT 4074 8015
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RACKLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:56 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 13, 4:56 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Pittsburgh PA 456 PM EDT Fri Aug 13 2021 .SYNOPSIS... Warmth, humidity, and periodic showers and thunderstorms can be expected until cold frontal passage late tonight. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Severe Thunderstorm Watch has been issued for the region with no changes to the discussion issued just a bit ago... Buoyancy remains quite notable this afternoon, but very little convection has formed in the region so far owing to subsidence in the wake of a morning mesoscale convective vortex (MCV). A second such MCV is approaching swrn OH, which will increase broad lift across the OH Valley late this afternoon and evening while abundant afternoon sunshine will help with airmass recovery. In truth, very little recovery appears to be needed, since a RAOB launched at 20Z indicates minimal CINH remaining amid moderate CAPE and DCAPE sufficient for severe downbursts. Scattered strong to severe storms capable of damaging wind gusts are forming at this time as the wrn OH MCV approaches, with increasing coverage as a cold front impinges on the area. Given prior rainfall, flash flooding also may be a concern. Prior discussion follows... Broken record forecast continues with scattered storms expected to develop again this afternoon and tonight with the passage of a cold front. Convection has largely been contained by warmer air aloft but eventually will begin to fire as convective temperatures are met and an upstream MCV apparent in latest satellite imagery begins to have an impact later this afternoon. CAMs continue to have difficulty but overall the severe threat remains, with MLCAPE near 2000J/KG, 25kts effective shear, and sufficient dry air aloft. Damaging winds are the primary threat. Flooding is also a concern, especially for areas that observed a lot of rain during yesterday's convection. One hour FFG values are 1-1.5" in areas of SW PA...lower in metro areas. The trough axis will pass through late tonight and drag the surface cold front southeastward. Until the trough and surface boundary pass, the risk for showers and storms continues. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... A lingering shower or storm is possible in the southeast Saturday morning until the front finally exits. Conditions will quickly improve Saturday, with decreasing cloud cover and much more comfortable conditions. Broad high pressure will settle in on Sunday. Expect sunshine through high clouds with near seasonable temperatures and comfortable conditions. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... The western side of the high will move into the area on Monday and Tuesday allowing warm and moist air to once again flow back into the region. This will bring active weather to the region for the later part of the extended period. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... VFR should prevail until the approach of a cold front, with scattered thunderstorms developing from mid to late afternoon through this evening. Local MVFR/IFR restrictions may be realized in convective activity in conjunction with strong to severe storms capable of producing damaging wind gusts. MVFR/IFR cigs will then settle across the region once the cold front arrives tonight, provided excess llvl moisture and cooling aloft, with scattered showers lingering through dawn Saturday. The FROPA should finally be denoted by a nwly wind shift, with gradual cig improvement to VFR toward midday. .Outlook... Gradual improvement to VFR is expected under building high pressure Saturday, with favorable flight conditions expected to persist into Sunday. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && Update...Kramar
Hazardous weather outlook, Aug 13, 5:13 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Pittsburgh PA 513 PM EDT Fri Aug 13 2021 OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031- 073>076-WVZ001>004-012-021-509>514-142115- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver- Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 513 PM EDT Fri Aug 13 2021 ...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Additionally, flash flooding will be possible from any storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ007>009-015-016-142115- Mercer-Venango-Forest-Clarion-Jefferson PA- 513 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for northwest Pennsylvania and western Pennsylvania. .DAY ONE...Tonight. Isolated severe storms will be possible this afternoon and evening. the main threat will be damaging wind gusts. Storms also will be capable of producing heavy downpours which could cause localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Kramar
In the hours before
Special weather statement, Aug 13, 6:25 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
625 PM EDT Fri Aug 13 2021
PAZ020-021-029-WVZ001-002-132300-
Beaver PA-Washington PA-Allegheny PA-Brooke WV-Hancock WV-
625 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of south central
Beaver, northwestern Washington, western Allegheny, Brooke and
Hancock Counties through 700 PM EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Weirton, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Weirton, Burgettstown, Frankfort Springs, Hanover Township, Sun
Valley, Langeloth, Slovan, and Raccoon Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western and southwestern Pennsylvania...and northern West Virginia.
&&
LAT...LON 4038 8056 4046 8059 4051 8034 4035 8030
TIME...MOT...LOC 2225Z 266DEG 14KT 4042 8052
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RACKLEYSpecial weather statement, Aug 13, 6:29 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
629 PM EDT Fri Aug 13 2021
PAZ013-014-020-132300-
Butler PA-Lawrence PA-Beaver PA-
629 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northern Beaver,
south central Lawrence and west central Butler Counties through 700
PM EDT...
At 629 PM EDT, Doppler radar was tracking a strong thunderstorm near
Beaver Falls, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaver Falls, Monaca, Economy, Ellwood City, New Brighton, Beaver,
Baden, Zelienople, Rochester, Ohioville, Patterson Township, and
Conway.
This includes the following highways...
Pennsylvania Turnpike between mile markers 7 and 23.
Interstate 376 in Pennsylvania between mile markers 31 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western and west central Pennsylvania.
&&
LAT...LON 4070 8048 4087 8049 4087 8011 4064 8020
TIME...MOT...LOC 2229Z 266DEG 14KT 4080 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RACKLEYLocal storm report, Aug 13, 6:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
638 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 3 E DEXTER CITY 39.66N 81.42W
08/13/2021 NOBLE OH 911 CALL CENTER
911 CENTER REPORTING NUMEROUS TREES AND POWER LINES
DOWN IN COUNTY. TIME ESTIMATED BASED ON RADAR
0528 PM TSTM WND GST ZANESVILLE AIRPORT 39.95N 81.90W
08/13/2021 M51 MPH MUSKINGUM OH ASOS
0528 PM TSTM WND DMG BELLE VALLEY 39.79N 81.56W
08/13/2021 NOBLE OH 911 CALL CENTER
911 CENTER REPORTING NUMEROUS TREES DOWN IN COUNTY.
TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER PBZ2102193
EVENT NUMBER PBZ2102194
EVENT NUMBER PBZ2102195
JFLocal storm report, Aug 13, 6:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
642 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG OLD WASHINGTON 40.04N 81.44W
08/13/2021 GUERNSEY OH 911 CALL CENTER
911 CENTER REPORTING NUMEROUS REPORTS OF TREES AND
POWER LINES DOWN THROUGHOUT COUNTY. TIME ESTIMATED BASED
ON RADAR.
&&
EVENT NUMBER PBZ2102196
JFLocal storm report, Aug 13, 6:43 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG BYESVILLE 39.97N 81.54W
08/13/2021 GUERNSEY OH 911 CALL CENTER
911 CENTER REPORTING NUMEROUS REPORTS OF TREES AND
POWER LINES DOWN THROUGHOUT COUNTY. TIME ESTIMATED BASED
ON RADAR.
&&
EVENT NUMBER PBZ2102197
JFSpecial weather statement, Aug 13, 6:44 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
644 PM EDT Fri Aug 13 2021
PAZ020-021-029-132315-
Beaver PA-Washington PA-Allegheny PA-
644 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of south central
Beaver, northwestern Washington and west central Allegheny Counties
through 715 PM EDT...
At 644 PM EDT, Doppler radar was tracking a strong thunderstorm near
Imperial, or 9 miles southwest of Moon Township, moving east at 20
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moon Township, Robinson Township, Imperial, Leetsdale, Edgeworth,
Frankfort Springs, Pittsburgh International Airport, Enlow, Hanover
Township, Collier Township, North Fayette Township, and Raccoon Creek
State Park.
This includes Interstate 376 in Pennsylvania between mile markers 49
and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western and southwestern Pennsylvania.
&&
LAT...LON 4041 8044 4047 8047 4057 8021 4041 8013
TIME...MOT...LOC 2244Z 252DEG 18KT 4045 8038
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RACKLEYThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:36 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Washington, Westmoreland | 3 hr |
| Aug 12, 8:39 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 51 min |
| Aug 12, 8:58 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Indiana, Washington, Westmoreland | 41 min |
| Aug 12, 9:57 PM EDT | Flash Flood Warning | PBZ | Fayette, Washington, Westmoreland | 2 hr |
| Aug 12, 10:10 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
| Aug 12, 10:32 PM EDT | Areal Flood Warning | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Aug 12, 11:43 PM EDT | Areal Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Washington | 92 min |
| Aug 13, 12:17 AM EDT | Areal Flood Warning | PBZ | Fayette, Washington, Westmoreland | 57 min |
| Aug 13, 5:58 PM EDT | Special Weather Statement | PBZ | Greene | 32 min |
| Aug 13, 6:19 PM EDT | Special Weather Statement | PBZ | Greene, Washington | 26 min |
| Aug 13, 6:29 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| Aug 13, 6:44 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| Aug 13, 6:50 PM EDT | Special Weather Statement | PBZ | Westmoreland | 25 min |
| Aug 13, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 49 min |
| Aug 13, 7:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 45 min |
| Aug 13, 7:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 44 min |
| Aug 13, 7:02 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 28 min |
| Aug 13, 7:04 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 26 min |
| Aug 13, 7:12 PM EDT | Special Weather Statement | PBZ | Butler | 33 min |
| Aug 13, 7:21 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 39 min |
| Aug 13, 7:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 53 min |
| Aug 13, 7:27 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 48 min |
| Aug 13, 7:29 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 46 min |
| Aug 13, 7:37 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 53 min |
| Aug 13, 7:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 48 min |
| Aug 13, 7:45 PM EDT | Flash Flood Warning | PBZ | Allegheny | 104 min |
| Aug 13, 7:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 30 min |
| Aug 13, 7:52 PM EDT | Special Weather Statement | PBZ | Clarion, Forest, Venango | 23 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.